Anyone get a diaper rash with Solumedrol?
AnonymousApril 10, 2007 at 1:51 pm
I know most of you don’t wear diapers but our almost 3 year old keeps a rash and I’m pretty sure it’s all related to steroids.
He was on oral for a year and since Dec has been on Solumedrol. He is almost finished with prescription of fluconazole for the yeast but it does not seem to be doing the trick, unless it’s going to work after the med. is finished.
He’s also taking primadophilus (acidophilus) from the health food store.
AnonymousApril 10, 2007 at 2:00 pm
Emily had a yeast infection when she was an infant. It was terrible! From what I remember the medicine took a few days to work. There was some improvement in the beginning but some of the bumps held on more towards the end of the medicine.
I’m not sure if that is a side effect of steroids or not. Can you let him go without a diaper for a little while everyday to help dry out the area? I remember that was recommended to us when Emily had her yeast infection.
How are the treatments going?
April 10, 2007 at 2:44 pm
It is nice to see you posting agian. I hope Dell is doing better!
You must be logged in to reply to this topic.